# SDR REXA2016122602524

- Difficulty date: December 26, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT IS CORRODED FROM BS 280.00 - 319.70.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01.
